On N-high subgroups of abelian groups
Bulletin de la Société Mathématique de France, Volume 96 (1968), pp. 337-346.
@article{BSMF_1968__96__337_0,
     author = {Irwin, John M. and Benabdallah, K.},
     title = {On {N-high} subgroups of abelian groups},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {337--346},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {96},
     year = {1968},
     doi = {10.24033/bsmf.1671},
     mrnumber = {38 #5921},
     zbl = {0177.04202},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1671/}
}
TY  - JOUR
AU  - Irwin, John M.
AU  - Benabdallah, K.
TI  - On N-high subgroups of abelian groups
JO  - Bulletin de la Société Mathématique de France
PY  - 1968
SP  - 337
EP  - 346
VL  - 96
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.1671/
DO  - 10.24033/bsmf.1671
LA  - en
ID  - BSMF_1968__96__337_0
ER  - 
%0 Journal Article
%A Irwin, John M.
%A Benabdallah, K.
%T On N-high subgroups of abelian groups
%J Bulletin de la Société Mathématique de France
%D 1968
%P 337-346
%V 96
%I Société mathématique de France
%U http://archive.numdam.org/articles/10.24033/bsmf.1671/
%R 10.24033/bsmf.1671
%G en
%F BSMF_1968__96__337_0
Irwin, John M.; Benabdallah, K. On N-high subgroups of abelian groups. Bulletin de la Société Mathématique de France, Volume 96 (1968), pp. 337-346. doi : 10.24033/bsmf.1671. http://archive.numdam.org/articles/10.24033/bsmf.1671/

[1] Fuchs (Laszlo). - Abelian groups. - Budapest, Hungarian Academy of Science, 1958. | Zbl

[2] Irwin (John M.). - High subgroups of Abelian torsion groups, Pacific J. Math., vol. 11, 1961, p. 1375-1384. | MR | Zbl

[3] Irwin (John M.) and Walker (Elbert A.). - On N-high subgroups of Abelian groups, Pacific J. Math., vol. 11, 1961, p. 1363-1374. | MR | Zbl

[4] Irwin (John M.), Peercy (Carol) and Walker (Elbert A.). - Splitting properties of high subgroups, Bull. Soc. math. France, t. 90, 1962, p. 185-192. | Numdam | MR | Zbl

[5] Kaplansky (Irving). - Infinite abelian groups. - Ann Arbor, University of Michigan Press, 1954 (University of Michigan Publications in Mathematics, 2). | Zbl

[6] Pierce (R. S.). - Centers of purity in Abelian groups, Pacific J. Math., vol. 13, 1963, p. 215-219. | MR | Zbl

[7] Reid (J. D.). - On subgroups of an abelian group maximal disjoint from a given subgroup, Pacific J. Math., vol. 13, 1963, p. 657-664. | MR | Zbl

Cited by Sources: